# SDR C2XA01CL252

- Difficulty date: December 22, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Part serial: Q
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3160 THE CREW REPORTED A STRONG FUEL SMELL IN THE COCKPIT WHEN THE APU WAS STARTED IN FLIGHT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF APU AND APU BLEED SYSTEM AND FOUND NO DEFECTS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
